# SDR DALA2018010400069

- Difficulty date: January 4, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 85,471 hours, 11,758 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG O/B CORE COWL FRAME AS NAC STA 293.74 FOUND CHAFING. REPAIRED COWL AS PER ERA 564415-14 A REPAIR ANGLE DOUBLER REPAIR -2 AND -3 REPAIR FILLERS MADE AND INSTALL AT NR 2 ENG O/B CORE COWL FRAME.
